Skip to content
Includes Expert Content
Precum while talking to a female friend or while thinking about a female
avatar
aasimsiddiqui posted:
Whenever i think abt my girl friend i feel some liquid is coming out of my penis. Even when a female colleague touches me then also i discharge tat sticky sticky liquid which makes my undergarmen wet. Even though i m not thinking about sex .I m really very upset with this abnormal behavior of mine. Any one here who can help me out??? I'll always b grateful 2 him/her..
Thanks..
Reply
 
avatar
georgiagail responded:
It will likely help you immensely to realize this is perfectly normal behavior for many males but especially those who are younger. This is a very normal arousal reaction.

Gail
 
avatar
AsRealAsItGets responded:
Grow up maybe?
 
avatar
Cat78fish responded:
How obvious is it to the girl you are talking to? If it isn't obvious to anyone else, I wouldn't worry about it. Even still, you are perfectly normal and it just means you are functioning normally.

Even though I am a 48 year old woman, I can definitely empathize with you. For as long as I can remember, I have always been easily aroused. For me, scent plays a big part in it. I can just be walking by a man that smells good--if he has the chemistry that works well with the aftershave he's wearing, it's worse--and I instantly get wet/lubricated and my nipples harden and the vast majority of the time, I am not even thinking about sex at all. I've had so much lubrication, that it's actually dripped down my leg--now how embarrassing is that? It can really be obvious in the summertime when fabrics are thinner and lighter in color. I have really big nipples that are still obvious no matter what bra I wear. Because a woman's nipples harden when she's aroused and it happens to me as frequently as it does, I tend to wear dark colors--especially to work--so they don't show up as much. Most days, I wear pantiliners to deal with the moisture but you can't very well do that. In your case, it would probably be better if stuck with the thicker more absorbant fabric of briefs rather than wearing boxers--otherwise try not to stress about it. Worrying about it just makes it worse.
 
avatar
Cat78fish replied to AsRealAsItGets's response:
That's mean, AsRealAsItGets. In addition, it doesn't necessarily have to do with age. Lots of men still have "precum" well into their 40s and 50s--with or without the erection.
 
avatar
bogie11 replied to Cat78fish's response:
I'm one of those, and I'm 86.
 
avatar
aasimsiddiqui replied to georgiagail's response:
Thanks Gail 4 the advice but the thing is, i hv 2 offer prayer 5 times a dy, n by mistake if during prayer also somehow if i start thinking abt my gal, tat also makes my undergarment wet. And because of tat my prayer cannot b validated. So its a kind request to you to please suggest me some medication(normal one) so tat at least I 'll pray perfectly.


Thanking you
Aasim Siddiqui
 
avatar
georgiagail replied to aasimsiddiqui's response:
Please keep in mind that I'm more than a bit cynical in regards to religion. As such, this is a perfect example of the useless guilt many religions pile on a person.

Your prayers are certainly "validated" (whatever the heck that means) even when your body experiences a perfectly normal response to arousal.

Would your prayers still be validated if you suddenly had diarrhea or had to vomit in the middle of praying?

If you remain concerned, focus on not thinking about your girlfriend during the five day a prayer exercise.

There is no medication available (or needed) in this event.

Gail
 
avatar
fcl replied to Cat78fish's response:
I don't think AsRealAsItGets was talking about the pre-cum - rather about his reaction to it ...
 
avatar
Cat78fish replied to aasimsiddiqui's response:
As much as I sympathize with you, there is no medication you can take that will deal with this. I even tried taking antihistimines to try to deal with this but all it did was dry up my sinuses lol. It did nothing to help make me produce less lubrication. I've chosen to not worry about it and by not worrying about it, it has gotten a lot better. If people have a problem with me, that's their problem--not mine. It's not that I can control when my body is aroused.
 
avatar
fcl replied to georgiagail's response:
I"m not in the least bit cynical about religion. I believe that it messes up many people's sex lives unnecessarily by feeding them guilt, giving them doubts and much, much more.

I suggest youi change your viewpoint. Next time you leak during prayers, give your "god" special thanks that you will no doubt be able to procreate thus creating more humans to worship aforesaid "god".
 
avatar
isabellin replied to aasimsiddiqui's response:
but if you are praying why are you thinking about your girlfriend??? dont you suppose to be focusing on your prayer?? so your prayers are not validated anyways cause you are not doing them the right way, you are losing your focus
 
avatar
Cat78fish replied to isabellin's response:
Geez Isabellin I didn't realize there is a right or wrong way to pray. You seem to be quick to judge a lot of people (my impression after reading a lot of your posts). I can't believe you would even ask why he's thinking of his girlfriend during prayer. Haven't you ever asked God to watch over certain people in your life? Has it occurred to you that maybe that was what he was doing? He does state that it happens even when he is not thinking about sex.
 
avatar
WenWat replied to Cat78fish's response:
Doesn't sound like he was just praying for her during his prayer time,, I think the precumming is evidence enough of that one. He does need to grow up and focus on the prayer and not thinking about girl's bodies at that time. Staring at the cross with Jesus on it the whole time during prayer will prevent this from happening. Or the elephant and/or rat gods if you're hindu.
 
avatar
WenWat replied to WenWat's response:
Or Budha's fat belly if you're Budhist. That would turn anyone off I think.


Helpful Tips

Premature ejaculation- helpful hintsExpert
Several things that can help Condoms with benzocaine. This is similar to medicine the dentist use for numbing. It is at a lower dose and ... More
Was this Helpful?
42 of 69 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website